# SDR TSAA20220927001

- Difficulty date: September 27, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 50,648 hours, 56,623 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED INSOLATION COMING THROUGH RH NOSE WHEEL WELL. SUSPECT CRACK APPROXIMATELY 4 INCHES LONG.
